CHENG, Chen, SONG, Zhi-yao, WANG, Yi-gang, ZHANG, Jin-shan (2013) Parameterized expressions for an improved Rouse equation. International Journal of Sediment Research, 28 (4). 523-534 doi:10.1016/s1001-6279(14)60010-x
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Parameterized expressions for an improved Rouse equation | ||
Journal | International Journal of Sediment Research | ||
Authors | CHENG, Chen | Author | |
SONG, Zhi-yao | Author | ||
WANG, Yi-gang | Author | ||
ZHANG, Jin-shan | Author | ||
Year | 2013 (December) | Volume | 28 |
Issue | 4 | ||
Publisher | Elsevier BV | ||
DOI | doi:10.1016/s1001-6279(14)60010-xSearch in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7129275 | Long-form Identifier | mindat:1:5:7129275:7 |
GUID | 0 | ||
Full Reference | CHENG, Chen, SONG, Zhi-yao, WANG, Yi-gang, ZHANG, Jin-shan (2013) Parameterized expressions for an improved Rouse equation. International Journal of Sediment Research, 28 (4). 523-534 doi:10.1016/s1001-6279(14)60010-x | ||
Plain Text | CHENG, Chen, SONG, Zhi-yao, WANG, Yi-gang, ZHANG, Jin-shan (2013) Parameterized expressions for an improved Rouse equation. International Journal of Sediment Research, 28 (4). 523-534 doi:10.1016/s1001-6279(14)60010-x | ||
In | (2013, December) International Journal of Sediment Research Vol. 28 (4) Elsevier BV |
See Also
These are possibly similar items as determined by title/reference text matching only.